# SDR SWAA2016050451553

- Difficulty date: April 17, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 63,648 hours, 37,285 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144A5910
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM CHORD CORRODED, BETWEEN BS 720 - 725, BETWEEN LBL 63 - 65.  R & R CHORD IAW SRM & DWG.
